American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 157 found      Go to page: 1 2 3 4 > >>

[1] Jacob S. Christiansen, Barry Simon and Maxim Zinchenko. Finite gap Jacobi matrices: A review. Proceedings of Symposia in Pure Mathematics 87 87-103.
Book volume table of contents
View Article: PDF

[2] A. I. Aptekarev, A. Draux, V. A. Kalyagin and D. N. Tulyakov. Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[4] J. Morais and I. Cação. Quaternion Zernike spherical polynomials. Math. Comp. 84 (2015) 1317-1337.
Abstract, references, and article information   
View Article: PDF

[5] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206.
Abstract, references, and article information   
View Article: PDF

[6] P. K. Sanjay and S. Thangavelu. Dimension free boundedness of Riesz transforms for the Grushin operator. Proc. Amer. Math. Soc. 142 (2014) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[7] Bujar Xh. Fejzullahu. Mehler--Heine formulas for orthogonal polynomials with respect to the modified Jacobi weight. Proc. Amer. Math. Soc. 142 (2014) 2035-2045.
Abstract, references, and article information   
View Article: PDF

[8] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[9] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information   
View Article: PDF

[10] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[11] Yukio Kasahara and Nicholas H. Bingham. Verblunsky coefficients and Nehari sequences. Trans. Amer. Math. Soc. 366 (2014) 1363-1378.
Abstract, references, and article information   
View Article: PDF

[12] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF

[13] Laura Castaño–García and Juan J. Moreno–Balcázar. Zeros of varying Laguerre--Krall orthogonal polynomials. Proc. Amer. Math. Soc. 141 (2013) 2051-2060.
Abstract, references, and article information   
View Article: PDF

[14] Lawrence A. Harris. Bivariate Polynomial Interpolation at the Geronimus Nodes. Contemporary Mathematics 591 (2013) 135-147.
Book volume table of contents
View Article: PDF

[15] Kenier Castillo and Francisco Marcellán. Generators of rational spectral transformations for nontrivial $\mathcal{C}$-functions. Math. Comp. 82 (2013) 1057-1068.
Abstract, references, and article information   
View Article: PDF

[16] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[17] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information   
View Article: PDF

[18] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF

[19] Kenier Castillo, Regina Litz Lamblém, Fernando Rodrigo Rafaeli and Alagacone Sri Ranga. Szeg\H{o} and para-orthogonal polynomials on the real line: Zeros and canonical spectral transformations. Math. Comp. 81 (2012) 2229-2249.
Abstract, references, and article information   
View Article: PDF

[20] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF

[21] Vilmos Totik. Fast decreasing and orthogonal polynomials. Contemporary Mathematics 578 (2012) 241-254.
Book volume table of contents   
View Article: PDF

[22] M. J. Cantero, L. Moral and L. Velázquez. Spectral transformations of hermitian linear functionals. Contemporary Mathematics 578 (2012) 63-82.
Book volume table of contents   
View Article: PDF

[23] Manuel Alfaro and Walter Van Assche. Life and work (so far) of Paco Marcell\'{a}n. Contemporary Mathematics 578 (2012) 1-18.
Book volume table of contents   
View Article: PDF

[24] Jeffrey S. Geronimo, Plamen Iliev and Greg Knese. Orthogonality relations for bivariate Bernstein-Szeg\H{o} measures. Contemporary Mathematics 578 (2012) 119-131.
Book volume table of contents   
View Article: PDF

[25] F. Alberto Grünbaum. Quantum walks and CMV matrices. Contemporary Mathematics 578 (2012) 133-141.
Book volume table of contents   
View Article: PDF

[26] Andrei Martínez-Finkelshtein, Evgenii A. Rakhmanov and Sergey P. Suetin. Heine, Hilbert, Pad\'{e}, Riemann, and Stieltjes: John Nuttall's work 25 years later. Contemporary Mathematics 578 (2012) 165-193.
Book volume table of contents   
View Article: PDF

[27] David Gómez-Ullate, Niky Kamran and Robert Milson. On orthogonal polynomials spanning a non-standard flag. Contemporary Mathematics 563 (2012) 51-71.
Book volume table of contents   
View Article: PDF

[28] Maurice Duits, Arno B.J. Kuijlaars and Man Yue Mo. The Hermitian two matrix model with an even quartic potential. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[29] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information   
View Article: PDF

[30] Francisco Marcellán and Fernando R. Rafaeli. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011) 3929-3936. MR 2823039.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 157 found      Go to page: 1 2 3 4 > >>